MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM

CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM
Catalog Number 1019397
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Carestream health has evaluated the device.The investigation determined that the right side load cell failure was due to previous impact(s) or impact(s) with enough force (e.G., user accidentally collides with a wall or other obstruction) to affect the load cell, the cart drive calibration, and the cart driving.This was evidenced by the damaged right side panel and inner handle covers.As a result, the tech obtained a bruise on the leg and arm.It could not be confirmed by the site if medical attention was required.There was no patient involvement.The field engineer replaced the right load cell and successfully performed a cart drive calibration.The cart drive was tested and is now working properly.There are no further actions to be taken by carestream health related to this issue.Carestream has completed this investigation.
 
Event or Problem Description
On 18-nov-2023, carestream health (csh) was informed of an incident related to the drx-revolution mobile x-ray system.The technologist was behind the portable in the hallway outside the patient's room, she tried to drive forward using both hands on the drive handle; however, the unit drove backwards pinning her between the wall and the portable.

Brand Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
CARESTREAM HEALTH INC.
1049 ridge road west
rochester NY 14615
Manufacturer Contact
alejandra benitez
150 verona street
rochester, NY 14608
5856278533
MDR Report Key18310300
Report Number1317307-2023-00011
Device Sequence Number6278570
Product Code IZL
UDI-Device Identifier60889971019394
UDI-Public0160889971019394
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1019397
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2023
Initial Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown